Internet security applications of GröBner-Shirshov bases

Kelarev, A, Yearwood, John Leighton and Watters, P 2010, Internet security applications of GröBner-Shirshov bases, Asian-European Journal of Mathematics, vol. 3, no. 3, pp. 435-442, doi: 10.1142/S1793557110000283.

Title Internet security applications of GröBner-Shirshov bases
Author(s) Kelarev, A
Yearwood, John LeightonORCID iD for Yearwood, John Leighton
Watters, P
Journal name Asian-European Journal of Mathematics
Volume number 3
Issue number 3
Start page 435
End page 442
Total pages 8
Publisher World Scientific Publishing
Publication date 2010-09-01
ISSN 1793-5571
Language eng
DOI 10.1142/S1793557110000283
Field of Research 0101 Pure Mathematics
0102 Applied Mathematics
0103 Numerical And Computational Mathematics
HERDC Research category CN.1 Other journal article
Copyright notice ©2010, World Scientific Publishing
Persistent URL

Document type: Journal Article
Collection: Faculty of Science, Engineering and Built Environment
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 45 Abstract Views  -  Detailed Statistics
Created: Thu, 03 Aug 2017, 12:13:26 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact